| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implant thread's fractured while being pulled on.Attempts have been made and there is no further information at this time.
Additional Manufacturer Narrative
(b)(4) d10 - medical product: catalog #: 110005087, toggleloc with ziploop inline, lot # 0002442257 g2: india h3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01183.
Additional Manufacturer Narrative
(b)(4).The reported event is unable to be confirmed as sutures said to have broken were not returned.Visual examination of the returned products identified the buttons only were returned with signs of damage and use.However, as the sutures said to have broken were not returned, further analysis could not be performed.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.